MAUDE Adverse Event Report: CONMED HALL; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED HALL; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 00507112900
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the device 00507112900, large bone, hall blade, oscillating, 19.5 x 105 x 1.27 was being used and there was a ¿broken saw blade¿ there was no impact or injury to the patient or user.Per further assessment it was reported that the device fragments fell into the surgical site and were retrieved.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the investigation of the device has not been completed.A supplemental and final report will be filed following the completion of the device and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
HALL
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key25280044
Report Number1017294-2026-00119
Device Sequence Number10094965
Product Code GFA
UDI-Device Identifier10845854003770
UDI-Public(01)10845854003770(17)310222(10)1532767
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00507112900
Device Lot Number1532767
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown